# SDR COMA0260592

- Difficulty date: October 18, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 19,880 hours, 19,222 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807324
- Condition: Malfunctioned
- Location: Right
- Part time: 14,905 hours, 14,842 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5847 SMOKE IN CABIN.  REPLACED THE RT ENGINE.  EVIDENCE OF OIL AROUND VG ACTUATOR SPINDLE, SUSPECT NR 3 CARBON SEAL FAILURE.
